RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 2004, Volume 40, Number 7, Pages 898–907 (Mi de11102)  

Numerical methods

On the Theory of Difference Schemes for Singularly Perturbed Equations

V. B. Andreev

Lomonosov Moscow State University

Full text: PDF file (1094 kB)

English version:
Differential Equations, 2004, 40:7, 959–970

Bibliographic databases:

UDC: 519.624.2
Received: 06.02.2004

Citation: V. B. Andreev, “On the Theory of Difference Schemes for Singularly Perturbed Equations”, Differ. Uravn., 40:7 (2004), 898–907; Differ. Equ., 40:7 (2004), 959–970

Citation in format AMSBIB
\Bibitem{And04}
\by V.~B.~Andreev
\paper On the Theory of Difference Schemes for Singularly Perturbed Equations
\jour Differ. Uravn.
\yr 2004
\vol 40
\issue 7
\pages 898--907
\mathnet{http://mi.mathnet.ru/de11102}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2157880}
\transl
\jour Differ. Equ.
\yr 2004
\vol 40
\issue 7
\pages 959--970
\crossref{https://doi.org/10.1023/B:DIEQ.0000047027.16299.38}


Linking options:
  • http://mi.mathnet.ru/eng/de11102
  • http://mi.mathnet.ru/eng/de/v40/i7/p898

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:73
    Full text:36

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020